# SDR U2RA202010150001

- Difficulty date: July 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 52238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65B018494765B050
- Condition: Cracked
- Location: Zone 200
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SB 747-53A2450 REV 8, 2 EACH CRACKED FASTENER HOLES WERE NOTED, 1 EACH AT BODY STATION 2231 STRINGER S-16L AND 1 EACH AT BODY STATION 2231 STRINGER S-19L.  REPAIRS ACCOMPLISHED IN ACCORDANCE WITH B747-400SF STRUCTURAL REPAIR MANUAL 53-60-15-2R-2, WITH DEVIATIONS CALLED OUT IN BOEING SERVICE REQUEST 3-4778074844 AND ITS ASSOCIATED MESSAGES.  AD 2013-17-08 ALTERNATE METHOD OF COMPLIANCE APPROVAL ON GRANTED ON 8100-9 DATED 8/23/2020 BY CS ADAMS AR-830677.
